BibTeX record journals/tcs/HermannP09

download as .bib file

@article{DBLP:journals/tcs/HermannP09,
  author    = {Miki Hermann and
               Reinhard Pichler},
  title     = {Complexity of counting the optimal solutions},
  journal   = {Theor. Comput. Sci.},
  volume    = {410},
  number    = {38-40},
  pages     = {3814--3825},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.tcs.2009.05.025},
  doi       = {10.1016/j.tcs.2009.05.025},
  timestamp = {Sun, 28 May 2017 13:20:01 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/HermannP09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics